Cookies?
Library Header Image
LSE Research Online LSE Library Services

Nonparametric regression estimation at design poles and zeros

Hengartner, N W and Linton, Oliver (1996) Nonparametric regression estimation at design poles and zeros. Canadian Journal of Statistics, 24 (4). pp. 583-591. ISSN 0319-5724

Full text not available from this repository.
Identification Number: 10.2307/3315335

Abstract

In most treatments of nonparametric regression, it is assumed that the marginal density of the explanatory variables is strictly bounded away from zero and infinity. This note investigates the pointwise asymptotics for nonparametric regression when this assumption fails, that is, the marginal density of the explanatory variable has either an isolated zero or a pole at the point of interest.

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1002/%28...
Additional Information: © 1996 John Wiley & Sons
Subjects: H Social Sciences > HB Economic Theory
Sets: Departments > Economics
Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 15 Jun 2012 15:39
URI: http://eprints.lse.ac.uk/id/eprint/1500

Actions (login required)

View Item View Item